# SDR IPXA2018091433952

- Difficulty date: August 23, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 30,487 hours, 15,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545742
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, MAIN CARGO COMPT FLOOR PANEL 252XNF HAS CORRODED INSERTS AND DAMAGE. FABRICATED NEW FLOOR PANEL.
